# SDR IPXA2019041240981

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8
- Aircraft serial: 64259
- Aircraft time: 1,320 hours, 205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE EMERGENCY LIGHTS SWITCH IS CLOSED THE EMERGENCY LIGHTS DO NOT ARM.RE-POSITIONED RETAINER. OPS CHECK OK.
